# SDR AALA20110421TUL09

- Difficulty date: April 21, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N648AA
- Make and model: Boeing 757223
- Aircraft serial: 24606
- Aircraft time: 61,732 hours, 21,246 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Gouged
- Location: Bs 1707
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM GOUGED AT STATION 1707 AT RIGHT BUTTLINES 9 TO 10.  INSTALLED REPAIR STRAPS PER SRM 51-10-02-0G WITH MODIFICATIONS PER EA B757-53-016570.
